Cross Reference Down

Rajagopal, AK, Uppuluri, VRR, Scott, DS, Iyengar, SS and Yellayi, M (1984). New structural properties of strings generated by leading digits of 2N. Applied Mathematics and Computation 14(3), 221-244.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hamming, R (1970). On the distribution of numbers. Bell Syst. Tech. J. 49(8), pp. 1609-1625. ISSN/ISBN:0005-8580. DOI:10.1002/j.1538-7305.1970.tb04281.x. View Complete Reference Online information Works that this work references Works that reference this work
Iyengar, SS, Rajagopal, AK and Uppuluri, VRR (1983). String Patterns of Leading Digits. Applied Mathematics and Computation 12(4), pp. 321-337. ISSN/ISBN:0096-3003. DOI:10.1016/0096-3003(83)90045-0. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Robertson, JB, Uppuluri, VRR and Rajagopal, AK (1983). First digit phenomenon and ergodic theory. Journal of Mathematical Analysis and Applications 95(2), pp. 375-378. View Complete Reference Online information Works that this work references Works that reference this work
Tsao, NK (1974). On the Distributions of Significant Digits and Roundoff Errors. Communications of the ACM 17(5), 269-271. ISSN/ISBN:0001-0782. DOI:10.1145/360980.360998. View Complete Reference Online information Works that this work references Works that reference this work